Том 71
№ 11

All Issues

Kirichenko A. A.

Articles: 1
Article (Ukrainian)

Structure of the Systems of Orthogonal Projections Connected with Countable Coxeter Trees

Kirichenko A. A., Samoilenko Yu. S., Tymoshkevych L. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 9. - pp. 1185–1192

The paper is devoted to the investigation of representations of Temperley–Lieb-type algebras generated by orthogonal projections connected with countable Coxeter trees. The theorem on the structure of these systems of orthogonal projections is proved. Some examples are presented.